HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 37, no. 2 (Dec. 1996) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HJeco0370200870.pdf577KbAdobe PDF
Title: A Simple Approach to the Statistical Inference in Linear Time Series Models Which May Have Some Unit Roots
Authors: Yamamoto, Taku
Issue Date: Dec-1996
Publisher: Hitotsubashi Academy, Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 37
Issue: 2
Start Page: 87
End Page: 100
Description: Article Type||Articles
Language: eng
DOI: 10.15057/7745
Text Version: publisher
Appears in Collections:Vol. 37, no. 2 (Dec. 1996)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback